# SDR ASAA0995454

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A521022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR SUPPORT FLANGE HAS LITE CORROSION IN MULTIPLE PLACES AT FS 259 BL 0.  REMOVED DAMAGED AREAS, FABBED FILLERS REPAIR ANGLES AND STRAP INSTALLED REPAIR IAW EA 900 53EA 01210.
